Please use this identifier to cite or link to this item: https://repositorio.ufrn.br/jspui/handle/123456789/29118
Title: Generalized quantum entropies
Authors: Anselmo, Dory Hélio Aires de Lima
Santos, A. P.
Silva, R.
Alcaniz, J. S.
Keywords: Qantum statistical mechanics;Nonextensivity
Issue Date: 8-Jul-2011
Publisher: Elsevier
Citation: SANTOS, A.P.; SILVA, R.; ALCANIZ, J.S.; ANSELMO, D.H.A.L.. Generalized quantum entropies. Physics Letters A, [s.l.], v. 375, n. 35, p. 3119-3123, ago. 2011. Disponível em: http://dx.doi.org/10.1016/j.physleta.2011.07.001. Acesso em: 02 maio 2010.
Portuguese Abstract: A deduction of generalized quantum entropies within the Tsallis and Kaniadakis frameworks is derived using a generalization of the ordinary multinomial coefficient. This generalization is based on the respective deformed multiplication and division. We show that the two above entropies are consistent with ones arbitrarily assumed at other contexts
URI: https://repositorio.ufrn.br/jspui/handle/123456789/29118
ISSN: 0375-9601
Appears in Collections:CCET - DFTE - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
GeneralizedQuantumEntropies_Anselmo_2011.pdf164,4 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons